# SDR AT9900525

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FIRST FASTENER ON RIGHT SHEAR TIE CRACKED AT BS 680 AND LONGERON 1 R.  CUT OUT CRACKED AREAS.  FABRICATED REPAIR DOUBLER FROM 2024 T-3 .025 AND 2024-T3 .063.  INSTALLED IAW SERVICE REWORK DRAWING SR09530129 PER EO 99-1179.
